# SDR TIMA20240105002

- Difficulty date: January 5, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- Aircraft time: 41,208 hours, 53,775 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Odor
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON ROTATION SMELL OF SMOKE IN COCKPIT AND I REQUESTED IMMEDIATE TURN BACK TO THE APPROACH. FLAP CIRCUIT BREAKER WAS POPPED.
